# SDR SWAA2024080505136

- Difficulty date: June 24, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Linkage
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** L/H RAM AIR INLET FWD DOOR ACTUATING ROD LOWER LINK MKD DOT<[01] REMOVED AND REPLACED L/H RAM AIR INLET FWD DOOR ACTUATING ROD LOWER LINK AS PER AMM 21-51-22-000-802 AND 21-51-22-400-802.;[02] VERIFIED STEP:1
